# SDR SWAA2021122251087

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 020 FWD CARGO PIT CORROSION ON FLOOR SUPPORT ATTACH ANGLE STA 500I RBL 23 TO LBL 23 W/L 155 ; / [01] REMOVED CORROSIONFROM AFT BULKHEAD LOWER SUPPORT RAIL AT BS 500I. ORIGINAL T= .071' LOSS OF .027' REMAINING .044' FOUND TO BE OUT OF LIMITS IAW SRM53-30-08-1A-1 FIG. 103 DETAIL C. TOOLING # 29271 CAL DUE 09APR22; [02] REMOVED AFT BULKHEAD SUPPORT RAIL AT BS 500I LBL 22- RBL22 IAW SRM 51-40-02-0G-0.; [03] VERIFIED STEP 1 AND 2; [04] FLOOR SUPPORT VERIFICATION P/N 143A9485-35 IAW IPC 53-11-01-42 ATAG WN8761; [05] VERIFIED STEP 4; [06] VERIFIED STEP 4 AND 5; [07] FABRICATED RAIL IAW SRM 51-40-05; [08] VERIFIED STEP 7; [09] VERIFIED STEPS 7-8. OK TO INSTALL.; [10] INSTALLED RAIL IAW SRM 51-40-02 STEP COMPLETE; [11] VERIFIED STEP 10; [12] VERIFIED STEPS 10-11 AUDITED.
